• Cho, Nak-Eun (Department of Applied Mathematics, Pukyong National University) ;
  • Kim, Tae-Hwa (Department of Applied Mathematics, Pukyong National University)
  • Published : 2003.08.01


The purpose of the present paper is to introduce some new subclasses of strongly close-to-convex functions in the open unit disk defined by multiplier transformations and study their properties. Our results include several previous known results as special cases.


subordinate;multiplier transformation;strongly close-to-convex;integral operator


  1. Trans. Amer. Math. Soc. v.135 Convex and starlike univalent functions S.D.Bernardi
  2. Studia Univ. Babes-Bolyai Mathematica v.34 Alpha-convex integral operators and strongly starlike functions P.T.Mocanu
  3. Lecture Notes in Math. v.1013 Subclasses of univalent functions G.S.Salagean
  4. J. Math. Anal. Appl. v.112 Properties of close-to-convexity preserved by some integral operators K.I.Noor;H.A.Alkhorasani
  5. Internat. J. Math. Math. Sci. v.10 On quasiconvex functions and related topics K.I.Noor
  6. Distortion theorems in relation to linear integral operators Y.Komatu
  7. Canad. J. Math. v.37 Subclasses of starlike functions subordinate to convex functions H.Silverman;E.M.Silvia
  8. Proc. Amer. Math. Soc. v.36 On a class of close-to convex schlicht functions H.Silverman
  9. Bull. Acad. Polon. Sci. Sёr. Sci. Math.Astronom. Phys. v.21 Some extremal problems for certain families of analytic functions W.Janowski
  10. Proc. Japan. Acad. Ser. A. Math. Sci. v.69 On the order of strongly starlikeness of strongly convex functions M.Nunokawa
  11. General Inequalities v.3 On a Briot-Bouquet differential subordination P.Eenigenburg;S.S.Miller;P.T.Mocanu;M.O.Reade
  12. J. Math. Anal. Appl. v.261 The Noor integral and strongly starlike functions J.Liu
  13. Current topics in analytic function theory H.M.Srivastava;S.Owa(ed.)
  14. Trans. Amer. Math. Soc. v.114 On close-to-convex analytic functions Ch.Pommerenke
  15. Michigan Math. J. v.28 Differential subordinations ans univalent functions S.S.Miller;P.T.Mocanu
  16. Proc. Amer. Math. Soc. v.16 Some classes of regular univalent functions R.J.Libera

Cited by

  1. Main differential sandwich theorem with some applications vol.30, pp.1, 2009,
  2. Majorization for certain classes of analytic functions using multiplier transformation vol.23, pp.5, 2010,
  3. Inclusion properties of a subclass of analytic functions defined by an integral operator involving the Gauss hypergeometric function vol.218, pp.7, 2011,
  4. On Certain Classes ofp-Valent Functions by Using Complex-Order and Differential Subordination vol.2010, 2010,
  5. Some Inclusion Relationships of Certain Subclasses of -Valent Functions Associated with a Family of Integral Operators vol.2013, 2013,
  6. On special strong differential subordinations using multiplier transformation vol.25, pp.3, 2012,
  7. Some properties of a subclass of harmonic univalent functions defined by the multiplier transformations vol.46, pp.3, 2015,
  8. Differential Subordinations Associated with Multiplier Transformations vol.2008, 2008,
  9. A Study on Becker's Univalence Criteria vol.2011, 2011,
  10. Differential sandwich results for certain subclasses of analytic functions vol.54, pp.1-2, 2011,
  11. On integral operators for certain classes of p-valent functions associated with generalized multiplier transformations vol.22, pp.1, 2014,
  12. A new comprehensive class of analytic functions defined by multiplier transformation vol.54, pp.9-10, 2011,
  13. Certain subclasses of multivalent analytic functions defined by multiplier transforms vol.216, pp.1, 2010,
  14. On differential sandwich theorems for some subclasses of analytic functions associated with multiplier transformation vol.53, pp.9, 2008,
  15. The generalization of the generalized Al-Oboudi differential operator vol.215, pp.4, 2009,
  16. Subordination results for certain class of analytic functions defined by convolution vol.60, pp.1-2, 2011,
  17. Differential subordination and superordination for certain subclasses of p-valent functions vol.51, pp.5-6, 2010,
  18. On differential sandwich theorems of analytic functions defined by certain linear operator vol.64, pp.2, 2010,
  19. Majorization for A Subclass ofβ-Spiral Functions of OrderαInvolving a Generalized Linear Operator vol.2011, 2011,
  20. A unified class of analytic functions with negative coefficients vol.29, pp.3, 2008,
  21. Subordination and superordination preserving properties for generalized multiplier transformation operator vol.55, pp.3-4, 2012,
  22. On sandwich theorems for certain subclasses of non-Bazilevič functions involving Cho–Kim transformation‖ vol.52, pp.10-11, 2007,
  23. Some Properties of Certain Multivalent Analytic Functions Involving the Cătas Operator vol.2011, 2011,
  24. A new class defined by subordination for γ-spirallike functions vol.24, pp.3, 2016,
  25. Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation vol.2014, 2014,
  26. Applications of Fractionalq-Calculus to Certain Subclass of Analyticp-Valent Functions with Negative Coefficients vol.2015, 2015,
  27. Differential sandwich theorems for multivalent functions vol.62, pp.1, 2008,
  28. On Subclass of -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations vol.2012, 2012,
  30. Some properties of certain classes of p-valent functions defined by the hadamard product vol.48, pp.6, 2013,
  31. On a class of multivalent functions defined by an extended multiplier transformations vol.60, pp.3, 2010,
  32. Differential Sandwich Theorems for Analytic Functions Defined by an Extended Multiplier Transformation vol.02, pp.05, 2012,
  33. Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations vol.36, pp.6, 2011,
  34. Class of Multivalent Analytic Functions Defined by a Linear Operator vol.2013, 2013,
  35. Sandwich theorems for p-valent functions defined by a certain integral operator vol.53, pp.9-10, 2011,
  36. On a certain class of analytic functions associated with a convolution structure vol.41, pp.3, 2008,
  37. On Certain p-Valent Analytic Functions Involving a Linear Operator and Majorization Problems vol.42, pp.1, 2014,
  39. Differential Subordination Results for Certain Integrodifferential Operator and Its Applications vol.2012, 2012,
  40. Inclusion properties of certain subclass of analytic functions defined by multiplier transformations vol.63, pp.1, 2009,